I've been feeling kinda 'out of it' lately so i took an effexor, about a half an hour later i took a triazolam to help me sleep, is this dangerous?
The Interaction Checker says that it needs to be moderately monitored:
MONITOR: Central nervous system- and/or respiratory-depressant effects may be additively or synergistically increased in patients taking multiple drugs that cause these effects, especially in elderly or debilitated patients.
MANAGEMENT: During concomitant use of these drugs, patients should be monitored for potentially excessive or prolonged CNS and respiratory depression. Ambulatory patients should be counseled to avoid hazardous activities requiring mental alertness and motor coordination until they know how these agents affect them, and to notify their physician if they experience excessive or prolonged CNS effects that interfere with their normal activities.
However, please do also double check it with the doc/pharmacist who prescribed the med. Take care, be safe & well.
Can't add much to what Rajive shared, but did want to mention that an occassional dose of Effexor is not the way to take this med. In order for it to be of any use for depression or anxiety, it must be taken daily and build in the system overtime to be effective. Just thought I would share.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Dec 2009 • 8 answers
My husband is on 225 mg of Effexor XR. At first it seemed to help but he has been on it for 3 years?
Posted 24 Apr 2010 • 3 answers
Posted 7 Mar 2012 • 2 answers
Posted 23 Dec 2013 • 2 answers
Posted 11 Apr 2015 • 2 answers